Existence of equilibria in locally convex spaces
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 71-79
Won Kyu Kim and George Xian-Zhi Yuan
Chungbuk National University, The University of Queensland
Abstract : The purpose of this paper is to prove new equilibrium existence theorems of social systems with coordination under general conditions on the preference correspondence in locally convex spaces, and we also give an example which the previous existence results on SSC do not work but our theorem can be applied.
Keywords : SSC, equilibrium, expectation, dual pairing, upper semicontinuous
MSC numbers : Primary 90A12 ; Secondary 52A07
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd